# SDR ASOA200900350

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 27,252 hours, 24,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR FWD BULKHEAD FS 409.00+128 HAS CRACKED VERTICAL BEAM AT RBL 18.0 OUTBOARD SIDE AFT LOWER RADIUS.  REPAIRED BULKHEAD VERTICAL BEAM IAW REO 601R-53-41-056.
